Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bloody poop after ecstasy

Premium Questions

Dr. Rahul Rathee MD

Hi, I took an ecstacy pill on Monday and after the effects of the pill wore off I have since been experiencing drowsiness , dizziness , a mild headache and ringing in the ear. Would you know what might ... View answer

Answered by : Dr. Rahul Rathee ( Internal Medicine Specialist)
Dr. Ashok Kumar MD

So it all started on August 2013 we had party and i had ecstasy ( mdma ) pills after 6-7 hours i ... of ecstasy. so after a week i started smoking back again and thought of never to touch drugs... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Salah Saad Shoman MD

Im 31 and female and took ecstasy for the first time about 6 hours ago. Now I'm feeling extremely nauseous, really dizzy/lightheaded and shaky. Without going to the ER, what can I do at home to help? ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Matt Wachsman MD

. I ended up throwing up that night. After that, I had noticed that my hangover was lasting much ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Kulsoom Qureshi MD

Hi, I took an ecstasy tab for the first time 2 weeks ago.. Have felt completely normal since no depression or anything, but i exercise nearly every day and ever since 2 weeks ago after i exercise and my ... View answer

Answered by : Dr. Kulsoom Qureshi ( OBGYN)

Public Forum Discussions

Dr. Radha Narayanan MD

bad vaginal odor after taking ecstasy . ... My discharge appears normal but it has a strong smell. ... bad vaginal odor after taking ecstasy My discharge appears normal but it has a strong... View answer

Answered by : Dr. Radha Narayanan ( Radiologist)
Dr. Bhagyesh V. Patel MD

Took ecstasy last night and have been extremely dehydrated for the past two days due to drinking. After going to the restroom this morning, I noticed blood in the stool. It was painless and bright red ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.    Mohammed Taher Ali MD

I had ingested an Ecstasy pill at night. The next day when i woke up my nose started to bleed on its own and it stopped after a while. This had happened to me on a number of occasions when i ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Matt Wachsman MD

penis a couple of days after using the drug. The lesions would appear at the same place, same pattern ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Ashok Kumar Dash MD

but now back and discharge getting brown. I want to take ecstasy pill for 1 day event and have been freaked out over reviews. Please advise. Wait to take fluconazole after rolling? Take fluconazole asap ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)

Mobile Questions and Answers

Dr. M. Vamsi Krishna MD

Dear friend stop taking ecstasy and see a doctor for taking pain killers Regards

Dr.  Ashok Kumar MD

Stop further intake and visit nearby ER. Thanks

Dr. Prakash H Muddegowda MD

Hi, No it is not safe. GA can cross-react with ecstasy. Avoid it.